# SDR ASAA2014111109809

- Difficulty date: November 11, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 69,221 hours, 39,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69366569
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA INTERCOSTAL AT BL 0 LOCATED BETWEEN S 927 AND 947.5 HAS CRACK ON TOP SUPPORT ANGLE.  ACFT GROUNDED.  R & R THE INTERCOSTAL SUPPORT ANGLE IAW SRM 51-40-02-0G-0.
